Estimation in a semiparametric panel data model with nonstationarity

Chaohua Dong, Jiti Gao, Bin Peng

Research output: Contribution to journalArticle

8 Downloads (Pure)

Abstract

In this paper, we consider a partially linear panel data model with nonstationarity and certain cross-sectional dependence. Accounting for the explosive feature of the nonstationary time series, we particularly employ Hermite orthogonal functions in this study. Under a general spatial error dependence structure, we then establish some consistent closed-form estimates for both the unknown parameters and the unknown functions for the cases where N and T go jointly to infinity. Rates of convergence and asymptotic normalities are established for the proposed estimators. Both the finite sample performance and the empirical applications show that the proposed estimation methods work well.
Original languageEnglish
Pages (from-to)961-977
Number of pages17
JournalEconometric Reviews
Volume38
Issue number8
Early online date13 Nov 2018
DOIs
Publication statusPublished - 2019

Cite this

Estimation in a semiparametric panel data model with nonstationarity. / Dong, Chaohua ; Gao, Jiti; Peng, Bin.

In: Econometric Reviews, Vol. 38, No. 8, 2019, p. 961-977.

Research output: Contribution to journalArticle

Dong, Chaohua ; Gao, Jiti ; Peng, Bin. / Estimation in a semiparametric panel data model with nonstationarity. In: Econometric Reviews. 2019 ; Vol. 38, No. 8. pp. 961-977.
@article{b886dc86fc3d4e5793337ce72c2c7240,
title = "Estimation in a semiparametric panel data model with nonstationarity",
abstract = "In this paper, we consider a partially linear panel data model with nonstationarity and certain cross-sectional dependence. Accounting for the explosive feature of the nonstationary time series, we particularly employ Hermite orthogonal functions in this study. Under a general spatial error dependence structure, we then establish some consistent closed-form estimates for both the unknown parameters and the unknown functions for the cases where N and T go jointly to infinity. Rates of convergence and asymptotic normalities are established for the proposed estimators. Both the finite sample performance and the empirical applications show that the proposed estimation methods work well.",
author = "Chaohua Dong and Jiti Gao and Bin Peng",
year = "2019",
doi = "10.1080/07474938.2018.1514021",
language = "English",
volume = "38",
pages = "961--977",
journal = "Econometric Reviews",
issn = "0747-4938",
publisher = "Taylor and Francis",
number = "8",

}

TY - JOUR

T1 - Estimation in a semiparametric panel data model with nonstationarity

AU - Dong, Chaohua

AU - Gao, Jiti

AU - Peng, Bin

PY - 2019

Y1 - 2019

N2 - In this paper, we consider a partially linear panel data model with nonstationarity and certain cross-sectional dependence. Accounting for the explosive feature of the nonstationary time series, we particularly employ Hermite orthogonal functions in this study. Under a general spatial error dependence structure, we then establish some consistent closed-form estimates for both the unknown parameters and the unknown functions for the cases where N and T go jointly to infinity. Rates of convergence and asymptotic normalities are established for the proposed estimators. Both the finite sample performance and the empirical applications show that the proposed estimation methods work well.

AB - In this paper, we consider a partially linear panel data model with nonstationarity and certain cross-sectional dependence. Accounting for the explosive feature of the nonstationary time series, we particularly employ Hermite orthogonal functions in this study. Under a general spatial error dependence structure, we then establish some consistent closed-form estimates for both the unknown parameters and the unknown functions for the cases where N and T go jointly to infinity. Rates of convergence and asymptotic normalities are established for the proposed estimators. Both the finite sample performance and the empirical applications show that the proposed estimation methods work well.

U2 - 10.1080/07474938.2018.1514021

DO - 10.1080/07474938.2018.1514021

M3 - Article

VL - 38

SP - 961

EP - 977

JO - Econometric Reviews

JF - Econometric Reviews

SN - 0747-4938

IS - 8

ER -